Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Openness of the derivative of a complex function


Author: Robert L. Plunkett
Journal: Proc. Amer. Math. Soc. 11 (1960), 671-675
MSC: Primary 54.00; Secondary 30.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0117718-5
MathSciNet review: 0117718
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. T. Whyburn, Topological analysis, Princeton, Princeton University Press, 1958. MR 0099642 (20:6081)
  • [2] R. L. Plunkett, A topological proof of the continuity of the derivative of a function of a complex variable, Bull. Amer. Math. Soc. vol. 65 (1959) pp. 1-4. MR 0104782 (21:3535)
  • [3] E. Hille, Analytic function theory, Volume 1, Ginn and Company, 1959. MR 0107692 (21:6415)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00, 30.00

Retrieve articles in all journals with MSC: 54.00, 30.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0117718-5
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society